# SDR AALA202203046673

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737*
- Aircraft serial: 33214
- Aircraft time: 34,582 hours, 14,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT SERVICE DOOR EMERGENCY EXIT SIGN MISSING. REPLACED LENS PER AMM 33-51-01.
